Hail, Pierce
- When
- June 7, 7:15 AM CST to 5:25 PM CST
- Where
- Pierce County, 5 mi S of River Falls
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 44.783, -92.633
2 hail, 1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 7, 3:30 AM CST, 3 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 430 AM CDT TUE JUN 7 2005 .DISCUSSION... NOT MUCH TIME FOR DISCUSSION WITH SEVERE WEATHER GOING. STRONG WARM ADVECTION SHOULD CARRY CONVECTION ACROSS MOST OF CWA BUT BEST COVERAGE OVER CENTRAL MN AND EVENTUALLY INTO WEST CENTRAL WISC. 850MB WIND FORECAST TO WEAKEN DURING MORNING SO DONT SEE A BIG INCREASE IN STRENGTH AS IT MOVES ACROSS THE AREA. SHOULD BE A BREAK IN THE ACTION THIS AFTERNOON AS LOW LEVEL JET AIMS BACK WEST AT SOUTH DAKOTA. WILL INCLUDE SEVERE MENTION IN WEST THIS EVENING AND TONIGHT AS NEW COMPLEX FORMS IN EASTERN DAKOTAS. SREF MODEL SHOWING BEST PROB OF HEAVY RAIN OVER EAST CENTRAL MN INTO WESTERN WI..JUST NORTH OF 576 THICKNESS. WILL HOLD OFF ON WATCH FOR NOW...BUT MENTION HEAVY RAIN. && LONGER TERM...FRIDAY THROUGH MONDAY AN ACTIVE PERIOD WEATHER WISE IS ANTICIPATED FRIDAY THROUGH MONDAY. NO SIGNIFICANT CHANGE IN THE AIR MASS IS EXPECTED WITH FLOW ALOFT REMAINING FROM THE SOUTHWEST. THE 00Z GFS MODEL INDICATES THREE LOW PRESSURE SYSTEMS PASSING ACROSS OUR FORECAST AREA...FRIDAY MORNING...SUNDAY AND MONDAY AFTERNOON. IN EACH CASE THE SOUTHERLY LOW LEVEL FLOW PRECEDING THE SYSTEM TAPS DEEP MOISTURE FROM THE CENTRAL AND SOUTHERN PLAINS STATES. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 724 AM CDT TUE JUN 7 2005 MNZ047-054>056-064-081100- CHIPPEWA-LAC QUI PARLE-STEVENS-SWIFT-YELLOW MEDICINE- 724 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL MINNESOTA .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS FORECAST A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT AROUND MORRIS... BENSON...GRANITE FALLS AND MADISON. THIS RISK INCLUDES LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES. HEAVY RAINFALL WITH THESE STORMS COULD ALSO LEAD TO FLOODING...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ041-042-048-057-065-073-081100- DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-TODD- 724 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS FORECAST A SLIGHT RISK OF SEVERE STORMS TODAY AND TONIGHT FROM LONG PRAIRIE TO GLENWOOD TO WILLMAR AND REDWOOD FALLS. THIS RISK INCLUDES LARGE HAIL...DAMAGING WINDS AND POSSIBLE TORNADOES. HEAVY RAINFALL WITH THESE STORMS COULD ALSO LEAD TO FLOOD...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. MNZ043>045-049>053-058>063-066-068-WIZ014>016-081100- ANOKA-BARRON-BENTON-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-MCLEOD- MEEKER-MILLE LACS-MORRISON-POLK-RAMSEY-RUSK-SHERBURNE-STEARNS- WASHINGTON-WRIGHT- 724 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA...AND FOR PORTIONS OF WEST CENTRAL WISCONSIN .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS FORECAST A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT. THIS RISK INCLUDES LARGE HAIL... DAMAGING WINDS AND POSSIBLE TORNADOES. HEAVY RAINFALL WITH THESE STORMS COULD ALSO LEAD TO FLOOD...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ067-069-070-074>078-082>085-091>093-WIZ023>028-081100- BLUE EARTH-BROWN-CHIPPEWA-DAKOTA-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN- GOODHUE-LE SUEUR-MARTIN-NICOLLET-PEPIN-PIERCE-RICE-SCOTT-SIBLEY- ST CROIX-STEELE-WASECA-WATONWAN- 724 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MINNESOTA AND FOR PORTIONS OF WEST CENTRAL WISCONSIN .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS FORECAST A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND TONIGHT. THIS RISK INCLUDES LARGE HAIL... DAMAGING WINDS AND POSSIBLE TORNADOES. HEAVY RAINFALL WITH THESE STORMS COULD ALSO LEAD TO FLOOD...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. THE SLIGHT RISK OF SEVERE STORMS...AS WELL AS FLOODING...RETURNS TO THE AREA THURSDAY AND THURSDAY NIGHT. THE WARM FRONT THAT WAS LOCATED OVER CENTRAL MINNESOTA WEDNESDAY AND WEDNESDAY NIGHT IS EXPECTED TO INTENSIFY ACROSS SOUTH CENTRAL MINNESOTA THURSDAY AS ANOTHER LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS STATES. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
603 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 2 SW WINTHROP 44.52N 94.39W
06/07/2005 1.00 INCH SIBLEY MN PUBLIC
&&
WJHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
737 AM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL BOYD 44.85N 95.90W
06/07/2005 1.00 INCH LAC QUI PARLE MN CO-OP OBSERVER
0425 AM HAIL 8 SW CLARKFIELD 44.71N 95.92W
06/07/2005 0.75 INCH YELLOW MEDICINE MN LAW ENFORCEMENT
0450 AM HAIL 5 N CLONTARF 45.45N 95.68W
06/07/2005 0.75 INCH POPE MN LAW ENFORCEMENT
&&
JPRThe Minneapolis radar (KMPX), 74 km away, was scanning. The volume nearest the first event began at 13:17 UTC.
2 hail, 1 lightning. Local standard time, as filed.
A 43-year-old construction worker at the new Wisconsin Highway 64 bypass bridge was struck by lightning. He was taken to a local hospital and released a few hours later.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyWarnings in Wisconsin, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462053, 5462054, 5462055.